# SDR COMA0460207

- Difficulty date: March 12, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 25,115 hours, 24,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER WING PLANK AT WS 148.019 IS CRACKED.  REPAIRED IN ACCORDANCE WITH REO 601R-67-21-130.
